# SDR GTIA050163

- Difficulty date: June 4, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NOZZLE HAS A 1 INCH CRACK AT 7 O`CLOCK POSITION NEAR EDGE OF NOZZLE, AIRCRAFT TAIL SWAP WITH N811NK.  ACCOMPLISHED EA 7830-0501 IN LEFT THRUST REVERSER OUTBOARD EXTERNAL NOZZLE, INTERIM STOP DRILL REPAIR INSTALLED.  LP NR 0299826-2.  REMOVED AND REPLACED LEFT THRUST REVERSER ASSEMBLY, OPS CHECK AND LEAK CHECK GOOD.  (M)
